# SDR ANCF200400045

- Difficulty date: April 5, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53190
- Aircraft time: 20,189 hours, 20,400 cycles
- Engine: Pwa JT8D219
- Engine time: 28,834 hours, 24,411 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE WAS ACCOMPLISHED EO 83-72-007 BORESCOPE INSPECTION FIRST AND SECOND STAGE TURBINE BLADES AND FOUND ON LT ENGINE ONE BLADE WITH CRACK ON TRAILING EDGE CONCAVE SIDE OF FIRST STAGE TURBINE.  THE ENGINE HAS BEEN REMOVED IAW AMM 72-00-00, 71-00-00 AND WILL BE SENT TO THE SHOP.  THAT ENGINE WAS PREVIOUSLY REPAIRED ON IAI (ISRAEL AIRCRAFT INDUSTRIES) SHOP AND HAD 824.66 HRS OF OPERATION.
